# SDR REXA2020042300540

- Difficulty date: March 6, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R1342511
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF NRC S/N 00524, AFTER BUSHING REMOVAL CORROSION WAS FOUND ON PCU HINGES FITTING LUGS (4EAS) OF RH AILERON .                       

HINGES FITTING LUGS (4EAS) OF RH AILERON WERE REPAIRED PER REO 670-57-61-237 REV. --
